CureZone   Log On   Join
 

Re: Hunger, Bloated, Shaky, Faint, etc? by joegrane ..... Ask CureZone Community

Date:   7/21/2016 5:52:48 PM ( 5 years ago ago)
Hits:   1,854
URL:   https://curezone.org/forums/fm.asp?i=2327526

I'm not surprised to hear that you are "bloated." Maybe you are gaining weight around the middle due to the high cortisol. That happened to a friend as she was ramping up HC medication for her low cortisol. She eventually found a lower dose that worked fine without the side effects.

Have you tried any DHEA? If so, did it increase the heart palps? It can if taking too much.

Pregnenolone is upstream from cortisol production. Why would one take that with high cortisol on tests and symptoms of it?

Were other sex and adrenal hormone levels normal?

Learn about what the body uses to make bile. I think you'll read about cholesterol and taurine.

Cholesterol is also upstream from the body's production of cortisol.

Sorry I don't know what you should do.
 

<< Return to the standard message view

fetched in 1.45 sec, referred by curezone.org/forums/fmp.asp?i=2327526